Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

ACE blood pressure med - cough??

(3 Posts)
Themummy76 Sun 22-Oct-17 19:43:14

I know you can commonly get a cough with ace type blood pressure meds (specifically its lisinopil that I take) but does this side effect normally show straight away? Have been taking it for about 6 months and just developed a nasty dry cough but no other sickness symptoms. Not sure whether to blame a very delayed reaction to the meds or go to the dr??

Themummy76 Sun 22-Oct-17 21:33:59

Bump

mintyneb Mon 23-Oct-17 09:13:39

I was on ramipril earlier this year and developed a cough within a couple of weeks. It was a horrendous dry tickly cough that made me feel like I was going to be sick. I got switched to a different type of pill and the cough went after about 3-4 weeks although I still have an occasional cough.

That doesn't really help you sorry. If you're worried best see your GP.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now